# SDR SWAA2021110131209

- Difficulty date: October 18, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500D STR 19R GUSSET CRACKED ; / [01] REMOVED GUEEST AT BS 500D S-19R IAW SRM 51-40-02-0G-0; [02] VERIFY NEW PART PART NO.143A9481-5 LOCATED AND DRILLED GUSSET IAW SRM 51-40-05; [03] ITEM 2 SHOULD STATE VERIFIED NEW P/N 143A9481-5 IAW BOEING DWG 143A7902 REV - ATAG A94316. LOCATED AND DRILLED NEW GUSSET IAW B737 SRM 51-40-05-0G-0 AND BOEING DWG 143A7902 REV -.   INSTALLED NEW GUSSET FWD PIT STA 500D IAW SRM 51-40-02 AND DWG 143A7902 REV-.
